# SDR CA051013002

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,316 hours
- Engine: Ge CF343A1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESS BULKHEAD CRACKED AT LBL 27.5, WL97.5, FS 621.11.  REPAIRED PER: REO 601R-53-61-1285.  INTEL FITTING, REPAIRED PER REO 601R-53-61-1230 UPPER OF TRACK: AS PER REO 601R-53-61-1458.
